# SDR USAA920081741

- Difficulty date: September 12, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tee Fitting
- Part number: BAC15063692
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - NR 5 SLAT TEE CHORD CRACKED AT SLAT A STATION 124 TO 254.4.  REPLACED TEE CHORD ON NR 5 SLAT STATION 124 TO 254.4 IAW B737 SRM 51-10-02.
